|headaches & joint pain
Dec 20, 2005
I am hiv+ since 1997, and stay healthy, and have never had symptoms or side effects. Recently, I have been having unbearable headaches that sometimes wake me up. Also, I experience pain on my knees all the time. It is hard to walk up the stairs. I am on Viracept, Viramune & Epivir. Can meds be causing the headaches and joint pain after all this time?
| Response from Dr. Henry
Generally it would be unusual for the meds after years of use to directly be causing the side effects so I would request a full neurologic and rheumatologic evaluation to see if the cause(s) can be better defined and treatment targeted in the best manner possible. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.